Publications HAL de Alessio,FIGALLI du labo/EPI jad

2015

Article dans une revue

titre
Closing Aubry sets II
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2015, 68 (3)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935970/file/ClosingAubrySetsII_revised.pdf BibTex
titre
Closing Aubry sets I
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2015, 68 (2)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935965/file/ClosingAubrySetsI_revised.pdf BibTex
titre
On the convexity of injectivity domains on nonfocal manifolds
auteur
Alessio Figalli, Thomas Gallouët, Ludovic Rifford
article
SIAM J. Math. Anal., 2015, 47 (2), pp.969--1000
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00968354/file/MTWTCLNF_soumis.pdf BibTex
titre
Generic hyperbolicity of Aubry sets on surfaces
auteur
Gonzalo Contreras, Alessio Figalli, Ludovic Rifford
article
Inventiones Mathematicae, Springer Verlag, 2015, 200 (1)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935976/file/CFR.pdf BibTex

2012

Article dans une revue

titre
Nearly round spheres look convex
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
American Journal of Mathematics, Johns Hopkins University Press, 2012, 134 (1), pp.109
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923321/file/FRV-Sn.pdf BibTex
titre
Nearly round spheres look convex
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
American Journal of Mathematics, Johns Hopkins University Press, 2012, 134 (1), pp.109-139. 〈10.1353/ajm.2012.0000〉
Accès au bibtex
BibTex
titre
Semiclassical limit for mixed states with singular and rough potentials.
auteur
Thierry Paul, Alessio Figalli, Marilena Ligabo
article
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2012, 61 (1), pp.193-222
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Tangent cut loci on surfaces
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Differential Geometry and its Applications, Elsevier, 2011, 29 (2), pp.154
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923307/file/FRV-SC-final.pdf BibTex
titre
Tangent cut loci on surfaces
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Differential Geometry and its Applications, Elsevier, 2011, 29 (2), pp.154-159. 〈10.1016/j.difgeo.2011.02.002〉
Accès au bibtex
BibTex
titre
Semiclassical limit of quantum dynamics with rough potentials and well-posedness of transport equations with measure initial data
auteur
Luigi Ambrosio, Alessio Figalli, Gero Friesecke, Johannes Giannoulis, Thierry Paul
article
Communications on Pure and Applied Mathematics, Wiley, 2011, 64 (9), pp.1199-1242
Accès au bibtex
BibTex
titre
Necessary and sufficient conditions for continuity of optimal transport maps on Riemannian manifolds
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
TOHOKU MATHEMATICAL JOURNAL, 2011, 63 (4), pp.855
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923320/file/FRV_REG_DEF.pdf BibTex
titre
Necessary and sufficient conditions for continuity of optimal transport maps on Riemannian manifolds
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Tohoku mathematical journal, Mathematical Institute of Tohoku University, 2011, 63 (4), pp.855-876. 〈10.2748/tmj/1325886291〉
Accès au bibtex
BibTex

2010

Article dans une revue

titre
On the Ma-Trudinger-Wang condition on surfaces
auteur
Alessio Figalli, Ludovic Rifford, Cédric Villani
article
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2010, 39 (3-4), pp.307
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923304/file/FRV-CVPDE.pdf BibTex
titre
Mass Transportation on Sub-Riemannian Manifolds
auteur
Alessio Figalli, Ludovic Rifford
article
Geometric And Functional Analysis, Springer Verlag, 2010, 20 (1), 〈10.1007/s00039-010-0053-z〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00541484/file/transpSRFigRif.pdf BibTex

Pré-publication, Document de travail

titre
Semiclassical limit of quantum dynamics with rough potentials and well posedness of transport equations with measure initial data
auteur
Luigi Ambrosio, Alessio Figalli, Gero Friesecke, Johannes Giannoulis, Thierry Paul
article
2010
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00496369/file/LiouvilleODE4.pdf BibTex

2009

Article dans une revue

titre
Continuity of optimal transport maps and convexity of injectivity domains on the two-sphere
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2009, 62 (12), pp.1670
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00923261/file/MTWFigRifTCL_final.pdf BibTex
titre
Generalized solutions for the Euler equations in one and two dimensions
auteur
Marc Bernot, Alessio Figalli, Filippo Santambrogio
article
Journal de Mathématiques Pures et Appliquées, Elsevier, 2009, 91 (2), pp.137-155
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00284725/file/solEuler.pdf BibTex
titre
Continuity of optimal transport maps and convexity of injectivity domains on small deformations of S^2
auteur
Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2009, 62 (12), pp.1670-1706. 〈10.1002/cpa.20293〉
Accès au bibtex
BibTex
titre
A note on Cheeger sets
auteur
Alessio Figalli, Francesco Maggi, Aldo Pratelli
article
Proceedings of the American Mathematical Society, American Mathematical Society, 2009, 137 (6), pp.2057-2062. 〈10.1090/S0002-9939-09-09795-0〉
Accès au bibtex
BibTex

2008

Article dans une revue

titre
On the Hausdorff dimension of the Mather quotient
auteur
Albert Fathi, Alessio Figalli, Ludovic Rifford
article
Communications on Pure and Applied Mathematics, Wiley, 2008, 62 (4), pp.445-500
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769107/file/FFR_Mather_Quotient.pdf BibTex